Table of Contents
Algebra
Volume 2013 (2013), Article ID 473714, 5 pages
http://dx.doi.org/10.1155/2013/473714
Research Article

Commutative and Bounded BE-algebras

Department of Mathematics, Faculty of Arts and Sciences, Süleyman Demirel University, 32260 Isparta, Turkey

Received 2 August 2013; Accepted 28 October 2013

Academic Editor: Yao-Zhong Zhang

Copyright © 2013 Zekiye Çiloğlu and Yılmaz Çeven. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Imai and K. Iséki, “On axiom systems of propositional calculi. XIV,” Proceedings of the Japan Academy, vol. 42, pp. 19–22, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Iséki, “On BCI-algebras,” Kobe Journal of Mathematics, vol. 8, no. 1, pp. 125–130, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. P. Hu and X. Li, “On BCH-algebras,” Kobe Journal of Mathematics, vol. 11, no. 2, part 2, pp. 313–320, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Q. P. Hu and X. Li, “On proper BCH-algebras,” Mathematica Japonica, vol. 30, no. 4, pp. 659–661, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Neggers and H. S. Kim, “On d-algebras,” Mathematica Slovaca, vol. 49, no. 1, pp. 19–26, 1999. View at Google Scholar · View at MathSciNet
  6. J. Neggers and H. S. Kim, “On B-algebras,” Matematichki Vesnik, vol. 54, no. 1-2, pp. 21–29, 2002. View at Google Scholar · View at MathSciNet
  7. J. Neggers and H. S. Kim, “A fundamental theorem of B-homomorphism for B-algebras,” International Mathematical Journal, vol. 2, no. 3, pp. 215–219, 2002. View at Google Scholar · View at MathSciNet
  8. Y. B. Jun, E. H. Roh, and H. S. Kim, “On BH-algebras,” Scientiae Mathematicae, vol. 1, no. 3, pp. 347–354, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Walendziak, “Some axiomatizations of B-algebras,” Mathematica Slovaca, vol. 56, no. 3, pp. 301–306, 2006. View at Google Scholar · View at MathSciNet
  10. C. B. Kim and H. S. Kim, “On BM-algebras,” Scientiae Mathematicae Japonicae, vol. 63, no. 3, pp. 421–427, 2006. View at Google Scholar · View at MathSciNet
  11. H. S. Kim and Y. H. Kim, “On BE-algebras,” Scientiae Mathematicae Japonicae, vol. 66, no. 1, pp. 113–116, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. S. Ahn and K. S. So, “On ideals and upper sets in BE-algebras,” Scientiae Mathematicae Japonicae, vol. 68, no. 2, pp. 279–285, 2008. View at Google Scholar · View at MathSciNet
  13. S. S. Ahn and K. S. So, “On generalized upper sets in BE-algebras,” Bulletin of the Korean Mathematical Society, vol. 46, no. 2, pp. 281–287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. S. Ahn, Y. H. Kim, and J. M. Ko, “Filters in commutative BE-algebras,” Korean Mathematical Society, vol. 27, no. 2, pp. 233–242, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. H. Kim and Y. H. Yon, “Dual BCK-algebra and MV-algebra,” Scientiae Mathematicae Japonicae, vol. 66, no. 2, pp. 247–253, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Walendziak, “On commutative BE-algebras,” Scientiae Mathematicae Japonicae, vol. 69, no. 2, pp. 281–284, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet